Periodically varying antiviral therapies: Conditions for global stability of the virus free state

Alberto D'Onofrio

Research output: Contribution to journalArticlepeer-review

Abstract

Here we give simple sufficient conditions in order that the theoretical virus free steady state in models of anti-viral therapies may be Globally Asymptotically Stable, in case of realistic periodical scheduling of the drug. Models with or without distributed delays are considered.

Original languageEnglish
Pages (from-to)945-953
Number of pages9
JournalApplied Mathematics and Computation
Volume168
Issue number2
DOIs
Publication statusPublished - Sep 15 2005

Keywords

  • Anti-viral therapies
  • Delay differential equations
  • Stability theory
  • Theoretical virology

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Fingerprint

Dive into the research topics of 'Periodically varying antiviral therapies: Conditions for global stability of the virus free state'. Together they form a unique fingerprint.

Cite this